It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


[QUOTE=mossimo]I have heard a lot about the negatives of accutane, but this is the first time I heard of someone having a seizure. Do you mind me asking how many mgs you were taking???[/QUOTE]


i was taking 40 mg twice a day... total of 80 mg per day...I dont know why sooo much.. when i told other ppl they were shocked...

So if anyone gets large doses, have your doctor think twice...

also...........
When taking accutane make sure you drink lots of water and eat sensible meals.. dont take the pills on an empty stomach..





All times are GMT -7. The time now is 12:53 PM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!